MAUDE Adverse Event Report: CONVENTUS FLOWER ORTHOPEDICS K-WIRE, 1.6MM X 12", TROCAR/SPADE TIP, FLEX-THREAD¿

CONVENTUS FLOWER ORTHOPEDICS K-WIRE, 1.6MM X 12", TROCAR/SPADE TIP, FLEX-THREAD¿
Model Number 8531-1
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/07/2022
Type of Reportable Event Serious Injury
Event or Problem Description
The event included a conventus flower k-wire that fractured within the medullary canal.X-ray was used to locate and remove the fragment.
 
Additional Manufacturer Narrative
Patient was described to be young with healthy, strong bone.

Brand Name
K-WIRE, 1.6MM X 12", TROCAR/SPADE TIP, FLEX-THREAD¿
Common Device Name
K-WIRE
Manufacturer (Section D)
CONVENTUS FLOWER ORTHOPEDICS
100 witmer rd.
ste 280
horsham PA 19044
Manufacturer (Section G)
GSOURCE (CONTRACT MANUFACTURER)
19 bland st
emerson NJ 07630
Manufacturer Contact
amanda pentecost
100 witmer rd.
ste 280
horsham, PA 19044
2153234029
MDR Report Key13441677
Report Number3009996260-2022-00001
Device Sequence Number5363723
Product Code HSB
UDI-Device Identifier00840118117487
UDI-Public00840118117487
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K202858
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 02/03/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number8531-1
Device Catalogue Number8531-1
Device Lot Number11109
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 01/07/2022
Supplement Date Received by Manufacturer01/07/2022
Initial Report FDA Received Date02/03/2022
Supplement Report FDA Received Date03/01/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured04/15/2021
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Other; Required Intervention;
Patient Age22 YR
Patient SexFemale
Patient Weight58 KG
Patient EthnicityHispanic
Patient RaceWhite